# SDR MALA000140

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590MA
- Make and model: Saab 340B
- Aircraft serial: 340B181
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CRUISE, RIGHT ENGINE OIL PSI AND TEMP AND RIGHT PROP OIL PSI AND TEMP BOTH READ ZERO, NO CB'S POPPED, UNTIL LANDING.  MAINTENANCE RESET RT ENGINE OIL AND PROP OIL CB'S.  GROUND RAN AIRCRAFT FOR 30 MINUTES, ALL INDICATIONS GOOD.  ALL CHECKS GOOD.
